# SDR SWIA200413867

- Difficulty date: August 5, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 8,847 hours, 6,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FLOOR SUPPORT ANGLE IS CRACKED ON FORWARD SIDE OF AFT PRESSURE BULKHEAD.  ( ITEM FOUND AT C-CHECK INSPECTION).  INSTALLED REPAIR PARTS IAW STEPS 5 AND 6 OF MFG 601R-53-61-117,  PN 601R53-61-004-6 (ANGLE), 1R53-61-117-6 (RT ASSY).
